Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimir: 0040-2508
ISSN On-line: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v56.i12.10
12 pages

The Construction of Equations for Boundaries of Fractal Domains with the Use of the R-Function Method

Miklhail Alekseevich Basarab
Bauman Moscow Slate Technical University, Russia
Victor Filippovich Kravchenko
Kotelnikov Institute of Radio Engineering and Electronics, Russian Academy of Sciences, 11-7, Mokhovaya St., Moscow 125009, Russia; Bauman Moscow State Technical University, 5, Vtoraya Baumanskaya St., Moscow 105005 Russia; Scientific and Technological Center of Unique Instrumentation, Russian Academy of Sciences, 15, Butlerova St., Moscow 117342, Russia

RESUMO

For the first time the R-function method is applied for the construction of equations of boundaries for such fractal domains as the Sierpinski carpet and gasket. The results obtained can be used for solving the wide class of boundary value problems as well as for constructing the multi-band fractal antennas


Articles with similar content:

CLASSICAL, NONLOCAL, AND FRACTIONAL DIFFUSION EQUATIONS ON BOUNDED DOMAINS
International Journal for Multiscale Computational Engineering, Vol.9, 2011, issue 6
Nathanial Burch , Richard Lehoucq
A Two-Dimensional Model for Pulse Propagation in the Physical Environment: Proper Truncation of Computational Domain in the Finite-Difference Method
Telecommunications and Radio Engineering, Vol.57, 2002, issue 2-3
V. L. Pazynin, Yurii Konstantinovich Sirenko
A Seventh-Order Accurate and Stable Algorithm for the Computation of Stress Inside Cracked Rectangular Domains
International Journal for Multiscale Computational Engineering, Vol.2, 2004, issue 1
Anders Jonsson, Johan Helsing
INPUT IMPEDANCE OF A CYLINDRICAL MICROSTRIP ANTENNA WITH AN ARBITRARY GEOMETRY RADIATOR EXCITED BY A COAXIAL LINE
Telecommunications and Radio Engineering, Vol.69, 2010, issue 17
A. Ye. Svezhentsev
Application of Quasi-Optical Dielectric Cavity Resonators for Measuring Microwave Characteristics of Dielectric and Conducting Materials
Telecommunications and Radio Engineering, Vol.55, 2001, issue 12
A. A. Barannik, Yu. V. Prokopenko, Yu. F. Filippov, Nikolay T. Cherpak